# SDR REXA2016072801447

- Difficulty date: July 28, 2016
- Submitted: August 5, 2016
- Operation: Air carrier
- Aircraft: N801AY
- Make and model: Cndair CL6002B19
- Aircraft serial: 8001
- Aircraft time: 23,899 hours, 21,454 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 333, FRAME IS CRACKED ADJACENT TO STR 1L.  REPAIRED CRACK IN FS 333 AT STR 1L IAW REO 601R-53-21-2740.
